IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev CAS Conf / Next CAS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Circuits and Systems (CAS) [schedule] [select]
Chair Taizo Yamawaki (Hitachi)
Vice Chair Yasuhiro Takashima (Univ. of Kitakyushu)
Secretary Yohei Nakamura (Hitachi), Takahide Sato (Yamanashi Univ.)
Assistant Hiroki Sato (Sony LSI Design), Motoi Yamaguchi (Renesas Electronics)

Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL) [schedule] [select]
Chair Yasushi Fuwa (Sinshu Univ.)
Vice Chair Hiroshi Tamura (Chuo Univ.), Tomotaka Wada (Kansai Univ.)
Secretary Daisuke Sato (NTT), Akira Otsuka (Jigyo)
Assistant Shunichi Yokoyama (NIED)

Conference Date Thu, Jan 30, 2020 09:20 - 18:20
Fri, Jan 31, 2020 09:20 - 17:45
Topics  
Conference Place  
Sponsors This conference is technical co-sponsored by IEEE Circuits and Systems Society Japan Chapter(IEEE CASS JC).
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on ICTSSL, CAS.

Thu, Jan 30 AM 
09:20 - 10:40
(1) 09:20-09:40 Possibility of improving interpersonal communication ability and AI counseling using IBM Watson chatbot Hiroki Ueno, Hideaki Okazaki (SIT)
(2) 09:40-10:00 On a method of damage detection Hyato Fujita, Wataru Kobayashi, Hideaki Okazaki, Yohei Inoue (Shonan Inst. Tech)
(3) 10:00-10:20 How to do image processing by NI Vision Assistant Katohno Takumi, Hideaki Okazaki (Shonan Inst. Tech)
(4) 10:20-10:40 A method to build an environment in AI of Python on the cloud Iori Yamada, Takumi Yamada, Yuta Habu, Hiroki Ito, Son Syouu, Chang Jiahang, Hideaki Okazaki (Shonan Inst. Tech.)
  10:40-10:50 Break ( 10 min. )
Thu, Jan 30 AM 
10:50 - 12:10
(5) 10:50-11:10 Image recognition system using IBM Visual Recognition Fuya Kaneda, Kosuke Kato, Hideaki Okazaki, Fumiya Sakai (SIT)
(6) 11:10-11:30 A utilization of chatbot on IBM Watson Kousuke Kato, Fuya Kaneda, Fumiya Sakai, Hideaki Okazaki (SIT)
(7) 11:30-11:50 A chatbot using Watson Assistant. Fumiya Sakai, Fuya Kaneda, Kousuke Kato, Hideaki Okazaki (SIT)
(8) 11:50-12:10 Munenari Sako, Hideaki Okazaki (Shonan Inst. Tech.)
  12:10-13:10 Break ( 60 min. )
Thu, Jan 30 PM 
13:10 - 14:10
(9) 13:10-14:10 [Invited Talk]
A Proposal of MOS LSI Analog Sign-Off Verification.
Kimihiro Ogawa (Success Inc.)
  14:10-14:20 Break ( 10 min. )
Thu, Jan 30 PM 
14:20 - 16:00
(10) 14:20-14:45 Data throughput over spanning trajectories on mWSNs with grid topology Yoshihiro Kaneko, Hiroki Skakabe (Gifu Univ.)
(11) 14:45-15:10 Accuracy Improvement and Reduction of Calculation Amount in Automatic Path Tracking Control for Cars Based on Just-in-time Modeling Mayu Nobumiya, Tatsuya Kai (Tokyo Univ. of Science)
(12) 15:10-15:35 Development of Control Methods for 1-dimensional Nonlinear Distributed Parameter Mechanical Systems Based on a Blending Method of Discrete Mechanics and Nonlinear Optimization Hirotoshi Yasumi, Tatsuya Kai (Tokyo Univ. of Science)
(13) 15:35-16:00 Locomotion Dynamics of Hardware 4-CPG Model Kaede Murakawa, Atsuya Suwa, Yoshinobu Maeda (Niigata Univ.)
  16:00-16:10 Break ( 10 min. )
Thu, Jan 30 PM 
16:10 - 17:10
(14) 16:10-16:30 Analysis of temporal characteristics of NIRS signals associated with short-term memory tasks Kenta Baba, Keiko Fukuda (TMCIT)
(15) 16:30-16:50 Basic Study on Formation of Mental Map using Rolled Ball Game Wu Weiyan, Tomoya Abe, Hideaki Matsuba, Wang Yuxuan (Niigata Univ.), Kentaro Tani, Masako Ishii (NUHW), Yoshinobu Maeda (Niigata Univ.)
(16) 16:50-17:10 Analysis of brain activity with behavioral inhibition tasks by NIRS Yu Sugiyama, Keiko Fukuda (TMCIT)
  17:10-17:20 Break ( 10 min. )
Thu, Jan 30 PM 
17:20 - 18:20
(17) 17:20-17:40 On approximate solutions to unsplittable flow edge load factor balancing problem Fumiya Onogi, Hikaru Kasuga, Norihiko Shinomiya (Soka Univ.)
(18) 17:40-18:00 Simulation and analysis of peer-to-peer electricity trading in the Ethereum Blockchain Koichi Takai, Norihiko Shinomiya (Soka Univ.)
(19) 18:00-18:20 High-level synthesis oriented histogram series duplication for overlapping continuous image processing Moena Yamasaki, Akira Yamawaki (Kyutech)
Fri, Jan 31 AM 
Chair: Kazuyuki Miyakita(Niigata Univ)
09:20 - 11:00
(20) 09:20-09:45 Practical application of still image transmission equipment with LPWA for disaster prediction Ryoma Yoshioka, Kazunori Maeda (DAINICHI ELECTRONIC CORP.), Satoshi Kaai (Japan Microsystems Inc.), Akira Otsuka (Graduate Institute for Entrepreneurial Studies), Youichi Sagata (DAINICHI ELECTRONIC CORP.)
(21) 09:45-10:10 A consideration on capability of information floating to accumulate data Keisuke Nakano, Kazuyuki Miyakita (Niigata Univ.)
(22) 10:10-10:35 Analysis of Tweets Related to Rescue Request and Damage Report Posted During 2019 Typhoon Hagibis Keisuke Utsu, Shuji Nishikawa, Megumi Kondo, Osamu Uchida (Tokai Univ.)
(23) 10:35-11:00 Applications of 5G and Drone on Mountain Climber Observation System
-- Demonstration experiments in the central Japanese alps --
Yasushi Fuwa (Shinshu Univ.), Yosihiro Cyousokabe (Circuit Design, Inc.), Yoshinori Kitatuji (KDDI Research, Inc.), Seiichirou Sakai, Akira Matsunaga (KDDI), Kazuyoshi Kunisawa, Toshihisa Kubo (FALCON Corp.), Kazuki Matsubara, Yutaka Komatsu (Komagane City), Tosiki Kobayashi, David Asano (Shinshu Univ.)
  11:00-12:00 Break ( 60 min. )
Fri, Jan 31 AM 
Chair: Keisuke Nakano(Niigata Univ.)
12:00 - 13:50
(24) 12:00-12:25 Study on Propagation Characteristics of 920 MHz Band Radio Waves in Mountainous Region for Landslide Sensing Network Takuya Usui, Makoto Kobayashi, Koichi Shin, Masahiro Nishi (Hiroshima City Univ.)
(25) 12:25-12:50 Mizu-Repo: River Information Sharing System Masafumi Kosugi (Yahoo Japan), Osamu Uchida (Tokai Univ.)
(26) 12:50-13:15 Study on optimization of winter transportation network management using IoT.
-- -Development of a snowfall distribution acquisition system, a well water level monitoring system for snow melting equipment, a road snow removal simulation system, a road surface temperature prediction and distribution system- --
Katsuya Yamashita, Satoru Yamaguchi (NIED), Kazuyuki Morohashi (COSSS), Shunichi Yokoyama (NIED)
(27) 13:15-13:50 [Fellow Memorial Lecture]
On information communication technology based on graph network theory
Hiroshi Tamura (Chuo Univ.)
  13:50-14:00 Break ( 10 min. )
Fri, Jan 31 PM 
14:00 - 14:50
(28) 14:00-14:25 Study on a tunable multiplexer composed of tunable second-order BPFs using BST varactor loaded asymmetric hairpin resonators featuring easy adjustable of coupling coefficients. Haruka Ogikubo, Satoshi Ono, Koji Wada (UEC)
(29) 14:25-14:50 Effectiveness of Synchronization and Cooperative Behavior of Multiple Robots based on Swarm AI Tatsuya Hiejima, Shun Kawashima, Mengnan Ke, Takayuki Kawahara (Tokyo Univ of Science)
  14:50-15:00 Break ( 10 min. )
Fri, Jan 31 PM 
15:00 - 16:20
(30) 15:00-15:20 On a language processing using IBM Watson Takaaki Kobayashi, Hideaki Okazaki (SIT)
(31) 15:20-15:40 Examination of indoor evacuation guidance system by IoT solution Kyo Takata, Koichiro Daidai, Norika Nakamura, Kazuya Unjo, Nao Ito (NITT)
(32) 15:40-16:00 Evacuation behavior simulation in large-scale commercial facilities Koichiro Daidai, Kyou Takata, Norika Nakamura, Nao Itou (NITT)
(33) 16:00-16:20 Study of Multi-Agent Economic Simulation Model Based on Microeconomics Tomoki Nakamura, Akihiro Murakami, Nao Ito (NITT)
  16:20-16:30 Break ( 10 min. )
Fri, Jan 31 PM 
16:30 - 17:45
(34) 16:30-16:55 Mixed-mode oscillations and MMO-incrementing bifurcation generated by a extended Bonhoeffer--van der Pol oscillator including a diode Yuta Nagata (Meiji Univ.), Hideaki Okazaki (Shonan Inst. Tech.), Naohiko Inaba (Meiji Univ.), Takuji Kousaka (Chukyo Univ.), Tadashi Tsubone (Nagaoka Univ. Tech.), Kuniyasu Shimizu (Chiba. Inst. Tech.), Tetsuro Endo (Meiji Univ.)
(35) 16:55-17:20 Study on high accurate equivalent circuit of EBG structure for suppressing unwanted waveguide modes and design for miniaturized BPF using PRGW structure Keisuke Furuya, Satoshi Ono, Koji Wada (UEC)
(36) 17:20-17:45 A Study on Output Matching Circuits of Power Amplifiers for Mobile Phone Terminals Satoshi Tanaka (Murata)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CAS Technical Committee on Circuits and Systems (CAS)   [Latest Schedule]
Contact Address Yohei Nakamura (Hitachi, Ltd.)
TEL: 080-1072-8751
E-: isj 
ICTSSL Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL)   [Latest Schedule]
Contact Address  


Last modified: 2020-01-13 22:04:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CAS Schedule Page]   /   [Return to ICTSSL Schedule Page]   /  
 
 Go Top  Go Back   Prev CAS Conf / Next CAS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan